Prostate Channel
Topics & Medications
Quicklinks
Related Channels

Avodart and Weight Gain

There are some possible side effects with Avodart, and weight gain does not appear to be one of them. In previous clinical trials, weight gain was not reported as either a common or a rare side effect of the medicine.

Avodart and Weight Gain: An Overview

There are a number of possible side effects with Avodart® (dutasteride). However, weight gain does not appear to be one of them. This information comes from clinical trials that extensively studied Avodart and documented its side effects.
 

Side Effects and Clinical Trials

Before medicines are approved, they must go through several clinical studies in which thousands of people are given a particular medicine and are then compared to a group of people not given the medicine. In these studies, side effects are always carefully documented. As a result, it is possible to see what side effects occur, how often they appear, and how they compare to the group not taking the medicine. Side effects are then usually separated into those side effects that occur in more than 1 percent of people and those that occur in less than 1 percent of people.
 
For people taking Avodart, weight gain was not reported as either a common or a rare side effect.
 
(Click BMI Calculator to see if your weight is within a healthy range.)
6 Things That Worsen or Cause ED

About Avodart

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.